Burning + Accutane Q&A
I started on Accutane ten days ago for moderate/mild but persistant acne, and within 2 days my face was bright red - almost orangey in colour. It... READ MORE
So I started Roaccutane about 5 days ago and i have been experiencing some side effects like dry skin, lower back aches, some muscle aches in my leg,... READ MORE
Why Would Accutane Work For Me 10 years Ago, and Cause Burning, Flushing, Dryness The Second Time Around?
Having further treatment now age 60 as acne slowly returned. Not so the rosacea which remained very minimal. First 10 weeks at 20mg every two days was... READ MORE
My skin is burning/stinging only a week into my accutance course. Im on 20mg a day. There is a slight pinkish tone to my face across the nose and... READ MORE
Hi I was on accutane before and it cleared me up, but when i was finished it really dried up my eyes. They have gotten better and no longer look as... READ MORE
Son was on Accutane 4 years ago. It cleared his skin, but he's left with extreme burning pain 24/7. Can it cause nerve damage?
The Dermatoligist says he doesn't know what's going on.He used to be super outgoing and happy.Now he stays home and suffers silently from constant... READ MORE
My dermatologist has started me on accutane to treat my rosacea. (1 20mg pill a day) I'm only on day 5, but since starting the pill my face is much,... READ MORE
I have mild acne but a lot of closed/open comedones. Im currently experiencing: face burning, tightness and extremely dry.
My dermatologist prescribed me doxycycline 100mg twice a day, salicylate acid wash twice a day and tretinoin .1% at night on Friday. How long... READ MORE
I've been using isotretinoin 20 mg for 5 weeks, but now I'm having burning ears, burning head, eyes, very dry tongue. What can I do for these side... READ MORE
I waxed my eyebrows last night while using accutane unaware that I couldn't. What should I do to help it? (Photo)
Parts of my skin above and below the brow are burning. It's red. For anyone who sees this, DO NOT wax eyebrows on accutane. I don't know what to do. READ MORE
I am taking absorbica, a form of acutane and my face is so clear! Will it return when I stop? (Photo)
My arms and hands get real red just this last month it's gotten worse. It looks like a type of rash and sometimes can burn. Will this go away as soon... READ MORE
It's been 7 weeks since I finished my 6month course of Accutane & my face stings and burns when I apply my moisturiser? it's a moisturiser I've always... READ MORE
Male, 57 yr, 210 lb, 80mg accutane daily for 3 mths. Was working ~2.5 hours in yard on hot day, had 4 beers over 1.5 hr period toward end with some... READ MORE
I have been taking isotretinoin 10 mg for the past two weeks. And from yesterday,ive been experiencing a mild burn in the throat after every meal.... READ MORE
I just got off Accutane a few weeks ago & I still have a burning red face. It's worse on one cheek than the other. Help? (photo)
I got off the medicine about a week ago and all through the treatment it has gave me this super red, hit to the touch face. On my right cheek it's... READ MORE
I took accutane back in May of 2012, i am noe 28 years old. Since then my acne disappeared but while I was on it I noticed vulgar itching and burning... READ MORE
Roaccutane. White patches on back of throat, burning sensation of throat and mild dyspneoa. Is this normal?
Im on my 66th day on Roaccutane 20 mg/day. A few days back I developed mild difficulty in breathing ( I have a brief history of atopic asthma a couple... READ MORE
I'm on Accutane. Vaseline, Dr Dans, and Aquaphor no longer work on my lips, how can I heal them? (photo)
I've been on accutane for three months, ive kept vasaline or aquaphor on at all times. I use the cortisone (dr dans) at night. They are burning,... READ MORE